Sh:400a

Bib entry
@article{Sh:400a,
 author = {Shelah, Saharon},
 title = {{Cardinal arithmetic for skeptics}},
 journal = {Bull. Amer. Math. Soc. (N.S.)},
 fjournal = {American Mathematical Society. Bulletin. New Series},
 volume = {26},
 number = {2},
 year = {1992},
 pages = {197--210},
 issn = {0273-0979},
 doi = {10.1090/S0273-0979-1992-00261-6},
 mrclass = {03E05 (03E10 03E35 04A10 06E05 08A05 20A15 54A25)},
 mrnumber = {1112424},
 mrreviewer = {James Baumgartner},
 doi = {10.1090/S0273-0979-1992-00261-6},
 note = {\href{https://arxiv.org/abs/math/9201251}{arXiv: math/9201251}},
 arxiv_number = {math/9201251}
}